# SDR USAA2011052700007

- Difficulty date: May 24, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N640AW
- Make and model: Airbus A320-232
- Aircraft serial: 448
- Aircraft time: 62,857 hours, 24,876 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: A7385
- Condition: Cracked
- Location: Cabin
- Part time: 27,897 hours, 4,073 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE BOX HAS A CRACK AROUND ATTACH FASTENER.  REPLACE SLIDE ASSY PER AMM 25-62-42-400-001-0.
